# SDR USAA2011011890247

- Difficulty date: January 4, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,058 hours, 30,257 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200700
- Part serial: UH1113
- Condition: Cracked
- Location: Emergency Exit
- Part time: 67,087 hours, 30,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON RIGHT AFT EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41 & BETWEEN S14R TO S21R.  REPLACED RIGHT AFT EMERGENCY EXIT DOOR 844 IAW JOB CARD 26C83352006 & A320 SRM 52-21-11.
